# SDR AALA971328

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1758B
- Make and model: Doug MD-11
- Aircraft serial: 48527
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Elect Unit
- Part number: 859803
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 901 - AFTER TAKEOFF MIA WHEN LANDING GEAR RETRACTED, NLG UNSFE LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR AND NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED UNITL AIRCRAFT ENTERED A STANDARD RATE TURN AND THEN LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO MIA FOR ANOTHER REASON AND LANDED WITHOUT INCIDENT.  CHECKED NOSE LANDING GEAR WITH NO DEFECTS FOUND.  AIRCRAFT MAINTENACNE FERRY MIA/DFW.  REPLACED LANDING GEAR PROXIMITY SWITCH ELECTRONIC UNIT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
